RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Geronimus Aleksandr Yur'evich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:305
Abstract pages:593
Full texts:293
References:47
Candidate of physico-mathematical sciences (1971)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

Biography

   
Main publications:
  • Topologiya Grotendika i teoriya predstavlenii \\ Funktsionalnyi analiz i ego prilozheniya, t. 5, vyp. 3, 1971.

http://www.mathnet.ru/eng/person21673
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/449665

Publications in Math-Net.Ru
1971
1. A. Yu. Geronimus, “Grothendieck topology and the theory of representations”, Funktsional. Anal. i Prilozhen., 5:3 (1971),  22–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:3 (1971), 188–196
2. A. Yu. Geronimus, “Lie groups and Grothendieck topology”, Uspekhi Mat. Nauk, 26:1(157) (1971),  219–220  mathnet  mathscinet  zmath
1968
3. A. Yu. Geronimus, “Cohomologies of groups in categories”, Funktsional. Anal. i Prilozhen., 2:3 (1968),  86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:3 (1968), 259–260
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019